| Catalog Number |
B12SRT |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, after an unknown surgery, the customer noticed that the rubber inside had come off, so they asked the sales rep to see if it was a defective product.It has not been left inside the patient's body.Additional suture was performed to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/5/2026.B3: exact event date unk, entered (b)(6) 2026 as only the year was provided.D4: batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Pc-002091006 date sent: 4/3/2026 d4: batch # a98c9f investigation summary the product was returned to ees for evaluation.Visual inspection was conducted on the returned device.Visual inspection of the returned b12srt device revealed no damage to any external components.Three (3) packages accompanying the instrument were found opened.Examination of the sleeve showed the duckbill was partially displaced from its correct position, though it remained present.Additionally, a photo was provided with the same condition of the received sample.As part of ees quality process all devices are manufactured, inspected, and released to approved specifications.No conclusion could be reached as to what might have caused the duckbill out of position.Device history review a manufacturing record evaluation was performed for the finished device batch a98c9f number, and no non-conformances were identified.